<< Previous Issue Kyungpook Mathematical Journal (Vol. 57, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 361—535
Int-soft Ideals of Pseudo $MV$-algebras Generated by a Soft Set
Young Bae Jun1
Hee Sik Kim2
Seok-Zun Song3
MSC numbers : 06F35, 03G25, 06D72
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 361—369
Expansion and Contraction Functors on Matriods
Rahim Rahmati-Asghar
MSC numbers : Primary 05B35; Secondary 52B40
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 371—383
$z^{J}-$Ideals and Strongly Prime Ideals in Posets
Catherine Grace John and Balasubramanian Elavarasan
MSC numbers : 06D60
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 385—391
Extension of Generalized Hurwitz-Lerch Zeta Function and Associated Properties
Junesang Choi1
Rakesh Kumar Parmar2
Ravinder Krishna Raina3
MSC numbers : Primary 11M06, 11M35, 33B15; Secondary 11B68, 33C65, 33C90
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 393—400
$(\Sigma,\Delta)$-Compatible Skew PBW Extension Ring
Ebrahim Hashemi1
Khadijeh Khalilnezhad2
Abdollah Alhevaz3
MSC numbers : 16E50, 16S36, 16D25
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 401—417
A Note on Gaussian Series Rings
Eun Sup Kim
Seung Min Lee
Jung Wook Lim
MSC numbers : 13A05, 13A15, 13E05
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 419—431
A Characterization of Dedekind Domains and ZPI-rings
Esmaeil Rostami
MSC numbers : 13F05, 13A15
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 433—439
On the Fine Spectrum of the Lower Triangular Matrix $B(r,s)$ over the Hahn Sequence Space
Rituparna Das
MSC numbers : 47A10, 47B37
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 441—455
On Normal Products of Selfadjoint Operators
Il Bong Jung1
Mohammed Hichem Mortad2
Jan Stochel3
MSC numbers : Primary 47B15, 47B20, 47B25
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 457—471
Radius of Starlikeness for Analytic Functions with Fixed Second Coefficient
Rosihan M. Ali1
Virendra Kumar2
V. Ravichandran3
Shanmugam Sivaprasad Kumar4
MSC numbers : 30C45, 30C80
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 473—492
Krawtchouk Polynomial Approximation for Binomial Convolutions
Hyung-Tae Ha
MSC numbers : 41A58
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 493—502
Totally Umbilical Slant Lightlike Submanifolds of Indefinite Kaehler Manifolds
Rashmi Sachdeva1
Rakesh Kumar2
Satvinder Singh Bhatia3
MSC numbers : 53C15, 53C40, 53C50
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 503—516
Note on Almost Generalized Pseudo-Ricci Symmetric Manifolds
Kanak Kanti Baishya
MSC numbers : 53C15, 53C25
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 517—523
Real Hypersurfaces with $k$-th Generalized Tanaka-Webster Connection in Complex Grassmannians of Rank Two
Imsoon Jeong1
Hyunjin Lee2
MSC numbers : 53C40, 53C55
Kyungpook Mathematical Journal 2017 Vol. 57, No. 3, 525—535

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd